# SDR USAA2012122000022

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,617 hours, 38,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, WITH EMERGENCY LIGHTS ARMED, CREW REPORTED THE OVERHEAD EXIT LIGHT AT REAR GALLEY AND LIGHTS OVER 2L AND 2R BLINK ON AND OFF.  ALSO, WHITE LIGHT AT ROW 25.  ALL WORK NORMALLY IN "ON" POSITION AND OUT WHEN SWITCH POSITIONED OFF.  MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY CHARGERS, INCLUDING BATTERY PACKS IN AFT GALLEY PER AMM 33-51-51-962-015/016.  EMERGENCY EXIT LIGHTS OPS AND TEST OK.  AIRCRAFT OK FOR SERVICE.
